# SDR ASAA2014070908471

- Difficulty date: July 9, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 42,894 hours, 16,509 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Part number: MS16562192
- Condition: Out Of Adjust
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AFT OVERWING EXIT DOOR DOES NOT OPEN FREELY.  ACFT GROUNDED.  MADE MINOR VERTICAL STOP PIN ADJUSTMENT IAW MM 52-22-00-820-801 F.5. OPERATED DOOR REF MM 52-22-00-710-801, OPS NORMAL.
